# SDR DL76P071179

- Difficulty date: September 5, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 43,564 hours, 20,377 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Door
- Part number: 311T3065127
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BY MTC ON DAILY RELIABILITY/WEEKLY CHECK NUMBER 2 ENGINE PYLON INBOARD STRUT DOOR MISSING.  AOG PART 311T3065-127 INSTALLED NEW ACCESS PANEL PER MM.
